# SDR ASOA201904237037

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 45,138 hours, 34,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE EXTERIOR SKIN CRACKED AT FRAME 75,STRINGER 2R. MAINTENANCE REPAIRED THE SKIN AT FRAME 75 IAW EMB SRM 53-31-01 REF. FIGURE #219-FUR 53-00-016-72. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
